EconPapers    
Economics at your fingertips  
 

Semi-parametric estimation of non-separable models: a minimum distance from independence approach

Ivana Komunjer and Andres Santos

Econometrics Journal, 2010, vol. 13, issue 3, S28-S55

Abstract: consistent and asymptotically normally distributed. Copyright (C) 2010 The Author(s). The Econometrics Journal (C) 2010 Royal Economic Society

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Semiparametric Estimation of Nonseparable Models: A Minimum Distance from Independence Approach (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:13:y:2010:i:3:p:s28-s55

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-31
Handle: RePEc:ect:emjrnl:v:13:y:2010:i:3:p:s28-s55